# SDR AWXA200600536

- Difficulty date: March 24, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 20,702 hours, 7,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED CORROSION ON LONGITUDINAL BEAM LOCATED AT Y-1292 FS 67+7".  CORROSION WAS FOUND OUT OF LIMITS AND BEAM WAS REPLACED FROM FS 66+4" TO FS 67+15" IAW AIRBUS 319 SRM 51-72-11 AND 51-42-11.
